| Model Number |
FNAV-DS-LG |
| Medical Device Problem Code |
Retraction Problem (1536)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/13/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that on (b)(6) 2026, a 29 navitor vision valve was selected for implant using a large flexnav delivery system (ds).During the procedure.While attempting to recapture on the second attempt, the valve was unable to be recaptured into the ds.It was also reported that micro-adjustment wheel was used while the ds was in the descending aorta.A new 29mm, navitor vision valve was replaced using a new large flexnav ds resulting in a successful implantation.The patient remained hemodynamically stable throughout the procedure and there was no clinically significant delay reported.The patient was reportedly discharged.
Additional Manufacturer Narrative
The device is expected to be returned for investigation.It has not yet been received.A follow-up report will be submitted with all additional relevant information.